# SDR ASOA2015051312812

- Difficulty date: April 18, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 280 CIRCUMFERENTIAL STRAP BETWEEN STR 22L-21R HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, FS 280 BUTT STRAP FROM STR 26L-26R.  DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED REMAINING CORROSION IAW SRM 51-21-06-001-001-A01.  REMOVED CORROSION FS 280 BUTT STRAP FROM STR 26R-24R FOR CORROSION 51-21-06-001-001-A01.  REMOVED CORROSION FS 280 BUTT STRAP FROM STR 24R TO 21R IAW SRM 51-21-06-001-001-A01.  REMOVED CORROSION FS 280 BUTT STRAP FROM STR 26L TO 22L IAW SRM 51-21-06-001-001-A01.  RECEIVED AND COMPLIED WITH EA 32-2015-157.  RECEIVED AND COMPLIED WITH ECTC EA 32-2018-157.
